# SDR 0104899967

- Difficulty date: December 12, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- Aircraft time: 85,231 hours, 92,349 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck at ATL, cracks were found in the staion 756 bulkhead. The cracks are located in the upper ends of the verticle stiffener at x=12LH .90", X=24RH 1.00", x=-12RH .70", and x=-24 .90". Repaired per EA 99-185343.
